MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY BROADWAY 8 .084IN ID X132CM-US; PERCUTANEOUS CATHETER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY BROADWAY 8 .084IN ID X132CM-US; PERCUTANEOUS CATHETER
Catalog Number BRW084132-01
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Embolism/Embolus (4438); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the procedure, the base catheter climbed past the horizontal petrous and the subject catheter and delivery assist catheter partially crossed and ingested the clot in the internal carotid artery (ica).The clot was extremely large and the vessel was dissected prior to the procedure.The clot created a few distal emboli which led to an m2 and two m4 occlusions.The m2 occlusion was resolved with a different catheter.No clinical consequences were reported to the patient due to this event.No additional information available.
 
Event or Problem Description
It was reported that during the procedure, the base catheter climbed past the horizontal petrous and the subject catheter and delivery assist catheter partially crossed and ingested the clot in the internal carotid artery (ica).The clot was extremely large and the vessel was dissected prior to the procedure.The clot created a few distal emboli which led to an m2 and two m4 occlusions.The m2 occlusion was resolved with a different catheter.No clinical consequences were reported to the patient due to this event.No additional information available.Update: further review of complaint details on 04 march 2025: by product assessment center management (pac), it is clarified that the subject stent distal emboli may be a part of the procedure and is not device related.Furthermore, the emboli in the m2 was resolved with aspiration, and the emboli in m4, in the physicians opinion, would resolve on its own.
 
Additional Manufacturer Narrative
Section b1 adverse event/product problem - corrected - no adverse event.Section h1 type of reportable event - corrected - no serious injury.B5 executive summary ¿ updated.D4 gtin ¿ corrected.H1 type of reportable event - corrected - no serious injury.F10 / h6 clinical signs, health impact, device code grid -updated.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
BROADWAY 8 .084IN ID X132CM-US
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21445663
Report Number3012931345-2025-00042
Device Sequence Number20663013
Product Code QJP
UDI-Device Identifier07613327624106
UDI-Public(01)07613327624106(17)251205(10)0000759502
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K241768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberBRW084132-01
Device Lot Number0000759502
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHO CATHETER (STRYKER)
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown